# SDR MALA976232

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 233
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE LEFT AHRS FAILED.  AIRCRAFT RTURNED TO MSP.  MAINTENANCE REPLACED LEFT AHRS COMPUTER.  NR 1 AHRS TESTS GOOD IAW SAAB MM.
